# SDR UPS97423186

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, UPPER RIGHT WING PANEL CRACKED FWD OF RT WING GEAR VISIBLE FROM UNDER WING.  INTERIM REPAIR ACCOMPLISHED PER EO B747-5730-9327 D 131645.
